-estimates for nonlinear parabolic equations with natural growth conditions
Rendiconti del Seminario Matematico della Università di Padova, Tome 90 (1993), pp. 1-8
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1993__90__1_0,
author = {Vespri, Vincenzo},
title = {$L^\infty $-estimates for nonlinear parabolic equations with natural growth conditions},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {1--8},
year = {1993},
publisher = {Seminario Matematico of the University of Padua},
volume = {90},
zbl = {0819.35083},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1993__90__1_0/}
}
TY - JOUR AU - Vespri, Vincenzo TI - $L^\infty $-estimates for nonlinear parabolic equations with natural growth conditions JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1993 SP - 1 EP - 8 VL - 90 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1993__90__1_0/ LA - en ID - RSMUP_1993__90__1_0 ER -
%0 Journal Article %A Vespri, Vincenzo %T $L^\infty $-estimates for nonlinear parabolic equations with natural growth conditions %J Rendiconti del Seminario Matematico della Università di Padova %D 1993 %P 1-8 %V 90 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1993__90__1_0/ %G en %F RSMUP_1993__90__1_0
Vespri, Vincenzo. $L^\infty $-estimates for nonlinear parabolic equations with natural growth conditions. Rendiconti del Seminario Matematico della Università di Padova, Tome 90 (1993), pp. 1-8. http://geodesic.mathdoc.fr/item/RSMUP_1993__90__1_0/
